# SDR AALA201811269011

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 14,192 hours, 3,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR EMERGENCY ACCUMULATOR BOTTLE WITH LOW PRESSURE. 1500 PSI AT 76 DEGREES F.  SERVICED ACCUMULATOR BOTTLE IAW AMM 52-10-00.
